Amiodarone-induced blue-gray syndrome

Kelly Rogers, D. A. Wolfe

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish (US)
Number of pages1
JournalAnnals of Pharmacotherapy
Volume34
Issue number9
DOIs
StatePublished - Jan 1 2000
Externally publishedYes

Fingerprint

Skin Pigmentation
Photosensitivity Disorders
Amiodarone
Anti-Arrhythmia Agents

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)

Cite this

Amiodarone-induced blue-gray syndrome. / Rogers, Kelly; Wolfe, D. A.

In: Annals of Pharmacotherapy, Vol. 34, No. 9, 01.01.2000.

Research output: Contribution to journalArticle

@article{e964833236304e0493bd9bb7c41058a2,
title = "Amiodarone-induced blue-gray syndrome",
author = "Kelly Rogers and Wolfe, {D. A.}",
year = "2000",
month = "1",
day = "1",
doi = "10.1345/aph.19413",
language = "English (US)",
volume = "34",
journal = "Annals of Pharmacotherapy",
issn = "1060-0280",
publisher = "Harvey Whitney Books Company",
number = "9",

}

TY - JOUR

T1 - Amiodarone-induced blue-gray syndrome

AU - Rogers, Kelly

AU - Wolfe, D. A.

PY - 2000/1/1

Y1 - 2000/1/1

UR - http://www.scopus.com/inward/record.url?scp=0033845497&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033845497&partnerID=8YFLogxK

U2 - 10.1345/aph.19413

DO - 10.1345/aph.19413

M3 - Article

C2 - 10981256

AN - SCOPUS:0033845497

VL - 34

JO - Annals of Pharmacotherapy

JF - Annals of Pharmacotherapy

SN - 1060-0280

IS - 9

ER -